# SDR FDEA202011172884

- Difficulty date: November 17, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 85,747 hours, 21,317 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: ARC05835
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE INBOARD ISLAND UPPER FORWARD SKIN LOWER SURFACE  FINGER DOUBLER AT XW 385 FOUND DELAMINATION.  RIGHT WING TRAILING EDGE INBOARD ISLAND UPPER FORWARD SKIN LOWER SURFACE FINGER DOUBLER AT XW 385 REPAIR CARRIED OUT, AS PER SRM 57-50-01-2R FIGURE 203 REPAIR 6.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
